American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44.25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Anthony P. Blozinski. Convolution of $L(p,\,q)$ functions . Proc. Amer. Math. Soc. 32 (1972) 237-240. MR 0288526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. S. Byrnes and D. J. Newman. Uniqueness theorems for convolution-type equations . Trans. Amer. Math. Soc. 138 (1969) 383-397. MR 0238035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. K. Boehme. Convergence of positive functions in the space of Mikusi\'nski operators . Proc. Amer. Math. Soc. 17 (1966) 12-17. MR 0187022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Witold Bogdanowicz. On nowhere differentiable functions being a convolution of continuous functions . Proc. Amer. Math. Soc. 16 (1965) 97-108. MR 0171133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. N. Whiteley. Notes on a theorem on convolutions . Proc. Amer. Math. Soc. 16 (1965) 1-7. MR 0171103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Deborah Tepper Haimo. Integral equations associated with Hankel convolutions . Trans. Amer. Math. Soc. 116 (1965) 330-375. MR 0185379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. V. Widder. Two convolution transforms which are inverted by convolutions . Proc. Amer. Math. Soc. 14 (1963) 812-817. MR 0154063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Harold Widom. Extreme eigenvalues of $N$-dimensional convolution operators . Trans. Amer. Math. Soc. 106 (1963) 391-414. MR 0145294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles Standish. A real inversion formula for a class of convolution transforms . Proc. Amer. Math. Soc. 13 (1962) 394-398. MR 0140896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. P. Tull. Convolutions of slowly oscillating functions . Proc. Amer. Math. Soc. 13 (1962) 225-228. MR 0133652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adriano M. Garsia. Arithmetic properties of Bernoulli convolutions . Trans. Amer. Math. Soc. 102 (1962) 409-432. MR 0137961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1